首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
NEW METHOD FOR SOLVING EIGENVALUE PROBLEMS
被引:11
|
作者
:
WASSERSTROM, E
论文数:
0
引用数:
0
h-index:
0
WASSERSTROM, E
机构
:
来源
:
JOURNAL OF COMPUTATIONAL PHYSICS
|
1972年
/ 9卷
/ 01期
关键词
:
D O I
:
10.1016/0021-9991(72)90036-8
中图分类号
:
TP39 [计算机的应用];
学科分类号
:
081203 ;
0835 ;
摘要
:
引用
收藏
页码:53 / +
页数:1
相关论文
共 50 条
[1]
NEW METHOD FOR SOLVING EIGENVALUE PROBLEMS
SASAKAWA, T
论文数:
0
引用数:
0
h-index:
0
SASAKAWA, T
[J].
JOURNAL OF MATHEMATICAL PHYSICS,
1963,
4
(07)
: 970
-
&
[2]
A new method for solving Pareto eigenvalue complementarity problems
Adly, Samir
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Limoges, XLIM, CNRS, UMR 7252, F-87060 Limoges, France
Univ Limoges, XLIM, CNRS, UMR 7252, F-87060 Limoges, France
Adly, Samir
Rammal, Hadia
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Limoges, XLIM, CNRS, UMR 7252, F-87060 Limoges, France
Univ Limoges, XLIM, CNRS, UMR 7252, F-87060 Limoges, France
Rammal, Hadia
[J].
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS,
2013,
55
(03)
: 703
-
731
[3]
A new method for solving Pareto eigenvalue complementarity problems
Samir Adly
论文数:
0
引用数:
0
h-index:
0
机构:
Université de Limoges,XLIM UMR
Samir Adly
Hadia Rammal
论文数:
0
引用数:
0
h-index:
0
机构:
Université de Limoges,XLIM UMR
Hadia Rammal
[J].
Computational Optimization and Applications,
2013,
55
: 703
-
731
[4]
A method for solving stochastic eigenvalue problems
Williams, M. M. R.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ London Imperial Coll Sci Technol & Med, Appl Modelling & Computat Grp, Dept Earth Sci & Engn, London SW7 2BP, England
Univ London Imperial Coll Sci Technol & Med, Appl Modelling & Computat Grp, Dept Earth Sci & Engn, London SW7 2BP, England
Williams, M. M. R.
[J].
APPLIED MATHEMATICS AND COMPUTATION,
2010,
215
(11)
: 3906
-
3928
[5]
The shooting method for solving eigenvalue problems
Chen, X
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, Harvard University, Cambridge, MA 02138
Chen, X
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1996,
203
(02)
: 435
-
450
[6]
The Trefftz method for solving eigenvalue problems
Li, ZC
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Mississippi, Dept Civil Engn, University, MS 38677 USA
Li, ZC
Lu, TT
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Mississippi, Dept Civil Engn, University, MS 38677 USA
Lu, TT
Tsai, HS
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Mississippi, Dept Civil Engn, University, MS 38677 USA
Tsai, HS
Cheng, AHD
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Mississippi, Dept Civil Engn, University, MS 38677 USA
Cheng, AHD
[J].
ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS,
2006,
30
(04)
: 292
-
308
[7]
An integral method for solving nonlinear eigenvalue problems
Beyn, Wolf-Juergen
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Bielefeld, Dept Math, D-33501 Bielefeld, Germany
Univ Bielefeld, Dept Math, D-33501 Bielefeld, Germany
Beyn, Wolf-Juergen
[J].
LINEAR ALGEBRA AND ITS APPLICATIONS,
2012,
436
(10)
: 3839
-
3863
[8]
A method for solving stochastic eigenvalue problems II
Williams, M. M. R.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ London Imperial Coll Sci Technol & Med, Appl Modelling & Computat Grp, Dept Earth Sci & Engn, London SW7 2BP, England
Univ London Imperial Coll Sci Technol & Med, Appl Modelling & Computat Grp, Dept Earth Sci & Engn, London SW7 2BP, England
Williams, M. M. R.
[J].
APPLIED MATHEMATICS AND COMPUTATION,
2013,
219
(09)
: 4729
-
4744
[9]
THE PSEUDOSPECTRAL METHOD FOR SOLVING DIFFERENTIAL EIGENVALUE PROBLEMS
HUANG, WZ
论文数:
0
引用数:
0
h-index:
0
机构:
ACAD SINICA,INST APPL MATH,BEIJING 100080,PEOPLES R CHINA
ACAD SINICA,INST APPL MATH,BEIJING 100080,PEOPLES R CHINA
HUANG, WZ
SLOAN, DM
论文数:
0
引用数:
0
h-index:
0
机构:
ACAD SINICA,INST APPL MATH,BEIJING 100080,PEOPLES R CHINA
ACAD SINICA,INST APPL MATH,BEIJING 100080,PEOPLES R CHINA
SLOAN, DM
[J].
JOURNAL OF COMPUTATIONAL PHYSICS,
1994,
111
(02)
: 399
-
409
[10]
A SHIFTED METHOD FOR SOLVING SYMMETRICAL EIGENVALUE PROBLEMS
ZHANG, ZY
论文数:
0
引用数:
0
h-index:
0
机构:
ZHEJIANG UNIV,DEPT MATH,HANGZHOU 310027,PEOPLES R CHINA
ZHEJIANG UNIV,DEPT MATH,HANGZHOU 310027,PEOPLES R CHINA
ZHANG, ZY
[J].
COMPUTERS & MATHEMATICS WITH APPLICATIONS,
1993,
25
(04)
: 75
-
86
←
1
2
3
4
5
→